Hi...i've been having some GI symptoms lately so I thought I would post them here to see if anyone had any ideas:
About me (just in case this helps:
20 year old male.
Average to slender build.
No smoking, no drinking (I've only had an alcoholic beverage twice..NEVER smoked).
Mild to severe lower left abdomen pain. The first time I had this pain it was pretty severe (a little under 2 weeks ago)..now it is certainly less severe...not pain so much as discomfort.
Loud, constant stomach grumbling (usually after meals)...the only reason I mention this is cause its usually much louder than normal. Again..its not as loud as it was last week..its quieted a bit...but still annoying...
The pains I get are usually along my left lower abdomen but occasionally on the right lower abdomen....
Extremely gassy. Usually first thing in the morning. Late at night im a bit gassier..but for some reason it doesn't pass as easily at night as it does in the morning....
Was constipated for a few days (hard stool, very low quantity of stool) but that changed to a more liquidy consistency now. (much looser...but not actual liquid).
Morning nausea...never enough to cause vomiting or anything...just a feeling of mild nausea in the morning. Usually gone withing a few hours.
Also noted that pain is (to an extent) relative to my position. For instance, laying on my side tends to cause a bit more pain, sitting causes a little pain but standing typically alleviates the pain)
I've been to the doctor (student health hospital on my university's campus) and had a couple of tests run (blood) and they said they've all come back normal...though im not sure which tests they ran (I know the cbc was one of them, because the nurse told me)...
Any help would be appreciated.
(If any other information is needed or requested I'd be happy to provide it)
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?